Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, Pages 303–306 (Mi mz11872)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces

V. E. Berezovskiia, I. Hinterleitnerb, N. I. Gusevac, J. Mikešd

a Uman National University of Horticulture
b Brno University of Technology
c Moscow State Pedagogical University
d Palacky University Olomouc

Keywords: conformal mapping, Riemannian space, Ricci symmetric space.

Funding Agency Grant Number
Palacky University Olomouc 2017012
Brno University of Technology LO1408
This work was supported by the Guild of International Academics, Faculty of Science (grant no. 2017012, Mathematical Structures of the Palacky University), and by the Ministry of Education, Youth, and Sports of Czech Republic under the program “National Sustainability Programme I” of Brno University of Technology (grant no. LO1408, Advanced Materials, Structures and Technologies).


DOI: https://doi.org/10.4213/mzm11872

Full text: PDF file (361 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:2, 304–307

Bibliographic databases:

Received: 24.07.2017

Citation: V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeš, “Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces”, Mat. Zametki, 103:2 (2018), 303–306; Math. Notes, 103:2 (2018), 304–307

Citation in format AMSBIB
\Bibitem{BerHinGus18}
\by V.~E.~Berezovskii, I.~Hinterleitner, N.~I.~Guseva, J.~Mike{\v s}
\paper Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 2
\pages 303--306
\mathnet{http://mi.mathnet.ru/mz11872}
\crossref{https://doi.org/10.4213/mzm11872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3749613}
\elib{https://elibrary.ru/item.asp?id=32428097}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 304--307
\crossref{https://doi.org/10.1134/S0001434618010315}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043768542}


Linking options:
  • http://mi.mathnet.ru/eng/mz11872
  • https://doi.org/10.4213/mzm11872
  • http://mi.mathnet.ru/eng/mz/v103/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Berezovski, Y. Cherevko, L. Ryparova, “Conformal and geodesic mappings onto some special spaces”, Mathematics, 7:8 (2019), 664  crossref  isi
    2. J. Mikes, L. Ryparova, “Rotary mappings of spaces with affine connection”, Filomat, 33:4, SI (2019), 1147–1152  crossref  mathscinet  isi
    3. I. Ginterleitner, N. I. Guseva, I. Mikesh, “O geodezicheskoi opredelennosti tochkami podobiya”, Trudy mezhdunarodnoi konferentsii Klassicheskaya i sovremennaya geometriya, posvyaschennoi 100-letiyu so dnya rozhdeniya professora Vyacheslava Timofeevicha Bazyleva. Moskva, 2225 aprelya 2019 g. Chast 4, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 182, VINITI RAN, M., 2020, 19–27  mathnet  crossref
    4. A. M. Velimirovic, “Conformal equitorsion and concircular transformations in a generalized Riemannian space”, Mathematics, 8:1 (2020), 61  crossref  mathscinet  isi
  •  Mathematical Notes
    Number of views:
    This page:346
    Full text:7
    References:37
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021